Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

Most Downloaded in Recent Year
  
1 Asymptotics for the Korteweg-de Vries-Burgers Equation 2006 Vol.22(5):1441-1456
Nakao HAYASHI, Pavel I. NAUMKIN [Abstract] (456) [HTML 0 KB][PDF 265 KB] (581)
2 Multipliers on Vector-valued L1-spaces for Hypergroups 2018 Vol.34(7):1059-1073
R. SARMA, N. Shravan KUMAR, Vishvesh KUMAR [Abstract] (9) [HTML 0 KB][PDF 244 KB] (24)
3 Existence of the Uniformly Minimum Risk Unbiased Estimator in Seemingly Unrelated Regression System 1995 Vol.11(1):23-28
Wu Qiguang [Abstract] (324) [HTML 0 KB][PDF 112 KB] (713)
4 Minimal Complex Surfaces with Levi-Civita Ricci-flat Metrics 2018 Vol.34(8):1195-1207
Ke Feng LIU, Xiao Kui YANG [Abstract] (6) [HTML 0 KB][PDF 239 KB] (11)
5 A Cartan's Second Main Theorem Approach in Nevanlinna Theory 2018 Vol.34(8):1208-1224
Min RU [Abstract] (5) [HTML 0 KB][PDF 274 KB] (9)
6 Local Functional Limit Theorems of Increments for Brownian Motion 2018 Vol.34(7):1074-1086
Fu Qing GAO, Yong Hong LIU [Abstract] (13) [HTML 0 KB][PDF 230 KB] (11)
7 On the CR Poincaré-Lelong Equation, Yamabe Steady Solitons and Structures of Complete Noncompact Sasakian Manifolds 2018 Vol.34(8):1313-1344
Der Chen CHANG, Shu Cheng CHANG, Ying Bo HAN, Chien LIN [Abstract] (4) [HTML 0 KB][PDF 354 KB] (12)
8 The Initial Boundary Value Problem for Navier-Stokes Equations 1999 Vol.15(2):153-164
Cheng He [Abstract] (781) [HTML 0 KB][PDF 180 KB] (1662)
9 Eigenvalues under the Backward Ricci Flow on Locally Homogeneous Closed 3-manifolds 2018 Vol.34(7):1179-1194
Song Bo HOU [Abstract] (7) [HTML 0 KB][PDF 232 KB] (18)
10 The Local Spectral Properties of Extended Hamilton Operators 2018 Vol.34(7):1110-1120
Jun Li SHEN, Guo Xing JI, Alatancang [Abstract] (6) [HTML 0 KB][PDF 201 KB] (13)
11 Optimal L2 Extension and Siu's Lemma 2018 Vol.34(8):1289-1296
Xiang Yu ZHOU, Lang Feng ZHU [Abstract] (4) [HTML 0 KB][PDF 209 KB] (14)
12 Almost Periodic Solutions for Nonlinear Duffing Equations 1997 Vol.13(3):373-380
Zeng Weiyao [Abstract] (378) [HTML 0 KB][PDF 112 KB] (304)
13 Hamburger Moment Sequences in Combinatorics 2018 Vol.34(7):1101-1109
Huyile LIANG, Yi WANG, Sainan ZHENG [Abstract] (6) [HTML 0 KB][PDF 184 KB] (31)
14 Pullback Attractors for a Damped Semilinear Wave Equation with Delays 2018 Vol.34(7):1131-1150
Kai Xuan ZHU, Yong Qin XIE, Feng ZHOU [Abstract] (7) [HTML 0 KB][PDF 286 KB] (16)
15 Higher Laplace-Beltrami Operators on Bounded Symmetric Domains 2018 Vol.34(8):1297-1312
Miroslav ENGLIŠ, Hao XU [Abstract] (4) [HTML 0 KB][PDF 331 KB] (13)
16 Context-free Grammars for Triangular Arrays 2015 Vol.31(3):445-455
Robert X. J. HAO, Larry X. W. WANG, Harold R. L. YANG [Abstract] (210) [HTML 0 KB][PDF 198 KB] (429)
17 Neighbor Sum Distinguishing Total Colorings of Triangle Free Planar Graphs 2015 Vol.31(2):216-224
Ji Hui WANG, Qiao Ling, MA Xue HAN [Abstract] (452) [HTML 0 KB][PDF 209 KB] (734)
18 Estimation of Spectral Gap for Markov Chains 1996 Vol.12(4):337-360
Chen Mufa [Abstract] (594) [HTML 0 KB][PDF 273 KB] (1098)
19 The Center Problem for a Linear Center Perturbed by Homogeneous Polynomials 2006 Vol.22(6):1613-1620
Jaume GINÉ [Abstract] (493) [HTML 0 KB][PDF 172 KB] (543)
20 An Extension of a Simply Inequality Between von Neumann-Jordan and James Constants in Banach Spaces 2017 Vol.33(9):1287-1396
Chang Sen YANG, Feng Hui WANG [Abstract] (17) [HTML 0 KB][PDF 190 KB] (160)
21 A Class of Large Solutions to the 3D Incompressible MHD and Euler Equations with Damping 2018 Vol.34(1):63-78
Yi ZHOU, Yi ZHU [Abstract] (23) [HTML 0 KB][PDF 248 KB] (95)
22 A Common Generalization to Theorems on Set Systems with L-intersections 2018 Vol.34(7):1087-1100
Jiu Qiang LIU, Sheng Gui ZHANG, Ji Meng XIAO [Abstract] (10) [HTML 0 KB][PDF 234 KB] (18)
23 Classification of Regular Planar Graphs with Diameter Two 2007 Vol.23(3):411-416
Moo Young SOHN, Sang Bum KIM, Young Soo KWON, Rong Quan FENG [Abstract] (557) [HTML 0 KB][PDF 140 KB] (641)
24 On Harmonic K-Quasiconformal Mappings Associated with Asymmetric Vertical Strips 2015 Vol.31(12):1970-1976
Zhi Gang WANG, Lei SHI, Yue Ping JIANG [Abstract] (100) [HTML 0 KB][PDF 174 KB] (455)
25 Global Well-posedness of the 3D Generalized Rotating Magnetohydrodynamics Equations 2018 Vol.34(6):992-1000
Wei Hua WANG, Gang WU [Abstract] (12) [HTML 0 KB][PDF 205 KB] (32)
26 New Algebraic Approaches to Classical Boundary Layer Problems 2011 Vol.27(6):1023-1070
Xiao Ping XU [Abstract] (629) [HTML 0 KB][PDF 412 KB] (653)
27 Spectra of Composition Operators on Lummer-Hardy Spaces 1994 Vol.10(2):209-214
Yuan Jinyong [Abstract] (421) [HTML 0 KB][PDF 106 KB] (371)
28 Vertex-disjoint K1 + (K1K2) in K1,4-free Graphs with Minimum Degree at Least Four 2014 Vol.30(4):661-674
Yun Shu GAO, Qing Song ZOU [Abstract] (348) [HTML 0 KB][PDF 393 KB] (306)
29 The Generalization of the Chinese Remainder Theorem 2002 Vol.18(3):531-538
Li Rong YU, Li Bo LUO [Abstract] (351) [HTML 0 KB][PDF 146 KB] (575)
30 Weakly Algebraic Ideal Topology of Effect Algebras 2015 Vol.31(5):787-796
Qing Jun LUO, Guo Jun WANG [Abstract] (175) [HTML 0 KB][PDF 197 KB] (410)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7